# SDR AALA202009249013

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 30,307 hours, 12,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EXIT LIGHT COVER LOOSE.  REPLACED MISSING HARDWARE IN EXIT LIGHT COVER, AMM 33-51-00.  OPERATIONAL CHECK NORMAL, OKAY FOR SERVICE.
